# SDR HEEA087993

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,751 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Condition: Burned
- Location: Battery
- Component: Battery
- Component part number: 31908001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY CELL BURNED. REPLACED BATTERY.
